# SDR QXEA2015022300090

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 26,560 hours, 27,133 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIFOLD DOOR IN FORWARD GALLEY HITS PHOTOLUMINESENT LIGHTING STRIP AND PREVENTS IT FROM OPENING FULLY.  R & R PHOTOILLUMINESCENT STRIP.  DOOR NO LONGER CATCHES.  NO FURTHER DEFECTS NOTED.
